# SDR ASAA2022101240597

- Difficulty date: October 12, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 66,525 hours, 33,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727a-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRANSTION PNL HAS CORR FROM STA 727A TO STA 847. GROUNDED - YES. REMOVED CORR & CK'D LIMTS FOUND TRANSITION PNL TO BE OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 REPAIRED TRANSITION PNL IAW B737-700 SRM 53-00-53-2R-5. W 2.0 O .040 R .032 L 12.0 D .008
